# SDR UPS96220636

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING NR 2 SLAT, RIB TO RIB ATTACH ANGLE HAS 5 INCH CRACK AT O/B HOOK.  REMOVED ANGLE, FAB'D REPLACE ANGLE AND INSTALLED IAW SRM 57-50-2, 51-30-2.
